# SDR CALA2017070902120

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 61,257 hours, 21,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 144A713417
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL KEEL BEAM LOWER SUPPORT CORRODED AT BL 0 FWD OF AFT BULKHEAD.   REMOVED CORROSION IAW SRM 51-10-02,  FOUND OUT OF LIMITS IAW SRM 53-00-12, FABRICATED WEB IAW DRAW 144A7134 AND INSTALLED IAW DWG 144A7134, AND SRM 51-40-02.
